Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online
Ask a Urologist   »  

What causes tiredness after having sex?

DOCTOR OF THE MONTH - May 2014
May 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2002
Answered : 6506 Questions
Question
Hi,

I am 30 Years Old , Whenever i have sex i feel sick or tired next day as well I felt my seminal fluid Quantity is very less , can you suggest me what could be the issues?
Posted Tue, 5 Aug 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Vivek Chail 27 minutes later
Brief Answer:
Please increase your stamina before having sex

Detailed Answer:
Hi M,
Thanks for writing in to us.

I have read through your query in detail.
Sex involves physical activity and emotional togetherness. It can be compared to a physical exercise requiring about 100 kCal on an average. This can increase with duration of foreplay and sexual performance. If you involve in rough sex and for a long duration, it can be tiring. The best thing to do would be to take a short nap in the evening and eat good amount of nutritious food so that later in the night you have your energy reserve. Generalized weakness and stress at work can also cause tiredness and make you feel sick.

The average quantity of seminal fluid ejaculated by a man at your age is approximately 5 ml which is a teaspoon. This can differ with the frequency of sex or masturbation and the amount of hydration (water content) in your body. If you have ejaculations more than once then the first time will have maximum volume. It is very rare at your age for any medical cause of less seminal fluid.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by
 
Follow-up: What causes tiredness after having sex? 10 minutes later
Thanks for your Answer Sir , is there any necessary medical test which i need to have? as its happening from last 2 months only before i was fine and fit . my weight is 60 KG and Height is 5'.8" . i am also taking multivitamins tablets but not working for me :( .
 
 
Answered by Dr. Vivek Chail 4 hours later
Brief Answer:
Please evaluate your stress levels

Detailed Answer:
Hi M,
You are welcome and thanks for writing back with an update.

Its better to think over if you are really having huge amounts of stress at work and try to control it. If you feel that you are losing weight, have occasional fever and any cough or pains then its always better to consult a doctor. On the other hand if you do not have any physical medical problem and strongly feel stress due to anxiety then please consult a psychiatrist.

Your height and weight are normal and not a cause of concern.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor